# SDR DALA2020040802207

- Difficulty date: April 1, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 104,969 hours, 15,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 DOUBLER AROUND HYDRAULIC GROUND SERVICE DISCONNECT LEFT PRESSURE HOOK UP CORRODED. REPLACED DOUBLER. (LP 1543267)
